# SDR GAIA9869

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOL - ON DEPARTURE, A STRONG ODOR OF BURNING RUBBER WAS BRIEFLY SMELLED IN THE COCKPIT.  AIRCRAFT WAS RETURNED TO TOL AND LANDED UNDER MAX LANDING WEIGHT WITHOUT FURTHER PROBLEMS.  PERFORMED A THOROUGH INSPECTION OF LANDING GEAR AND GEAR WELL.  INSPECTED E/E BAY AND AFT STAIRWELL AREA.  NO DEFECTS NOTED.  AIRCRAFT SHOWED NO INDICATIONS OF DAMAGE OR OTHER ABNORMALITIES.  AIRCRAFT RETURNED TO SERVICE.  (X)
